# SDR ASAA0944832

- Difficulty date: March 16, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435282
- Part serial: 2017
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP UPPER AND LOWER SURFACES WERE DELAMINATED.  REMOVED AND REPLACED RT AFT FLAP IAW AMM 27 51 39.
